# SDR TSAA9772169

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

PILOT REPORT - FLT 133 - NR 1 ENGINE EGT AT 555 DEGREES, CLIMB POWER SETTING.  ABLE TO REDUCE TEMPERATURE BY PULLING BACK EPR BY .04 TO 545 DEGREES.  TEMPS OK IN DESCENT AT FLIGHT IDLE, ALL OTHER ENGINE INDICATIONS OK.  TEMP AT TAKEOFF, RIGHT AT RED LINE 590 DEGREES.  REPLACED NR 1 ENGINE ASSY PER FORM M-212, M-213, AND M-214, AND JETCAL PER FORM M-215.  GROUND OPS AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
